RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


PFMT, 2013, Issue 4(17), Pages 55–58 (Mi pfmt271)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Soluble hyperradical formations

S. F. Kamornikov

Gomel Branch of International University «МIТSО», Gomel

Abstract: It is established that every soluble hyperradical formation is hereditary. The description of all soluble hyperradical formation is given.

Keywords: formation, hyperradical formation, soluble finite group.

Full text: PDF file (316 kB)
References: PDF file   HTML file
UDC: 512.542
Received: 24.07.2013

Citation: S. F. Kamornikov, “Soluble hyperradical formations”, PFMT, 2013, no. 4(17), 55–58

Citation in format AMSBIB
\Bibitem{Kam13}
\by S.~F.~Kamornikov
\paper Soluble hyperradical formations
\jour PFMT
\yr 2013
\issue 4(17)
\pages 55--58
\mathnet{http://mi.mathnet.ru/pfmt271}


Linking options:
  • http://mi.mathnet.ru/eng/pfmt271
  • http://mi.mathnet.ru/eng/pfmt/y2013/i4/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. F. Kamornikov, “Ob odnom primere giperradikalnoi formatsii”, PFMT, 2014, no. 3(20), 61–64  mathnet
    2. S. F. Kamornikov, “O reshetke vsekh razreshimykh regulyarnykh tranzitivnykh podgruppovykh funktorov”, PFMT, 2015, no. 1(22), 78–81  mathnet
    3. S. F. Kamornikov, “Hereditary Hyperradical Formations”, Math. Notes, 101:1 (2017), 87–93  mathnet  crossref  crossref  mathscinet  isi  elib
  • Проблемы физики, математики и техники
    Number of views:
    This page:169
    Full text:35
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020